Advil Menstrual Pain Film-Coated Pain Reliever/Fever Reducer (Ibuprofen) Tablets 40 ct Box

$8.50

DESCRIPTION:

Introducing Advil Menstrual Painup to six hours of pain relief from menstrual cramps, headaches, and back pain from the brand you know and trust. Its non-drowsy formula is caffeine free and antihistamine free, and comes in an easy to swallow tablet. When menstrual pain strikes, get powerful pain relief from the #1 doctor recommended brand for menstrual pain. Powerful pain relief. Period. Ingredients: Ingredients: Active Ingredients: In Each Tablet: Ibuprofen (200 mg) (Provided as Ibuprofen Sodium 256 mg) (NSAID). Pain Reliever/Fever Reducer, Nonsteroidal Anti-Inflammatory Drug. Inactive Ingredients: Acesulfame Potassium, Caramel Color, Carnauba Wax, Colloidal Silicon Dioxide, Copovidone, Ferric Oxide, Hypromellose, Mannitol, Medium-Chain Triglycerides, Microcrystalline Cellulose, Natural and Artificial Flavor, Pharmaceutical Ink, Polyethylene Glycol, Propylene Glycol, Sodium Lauryl Sulfate, Sucralose, Titanium Dioxide. Directions: Instructions: Read and keep carton for complete warnings and information. Directions do not take more than directed the smallest effective dose should be used adults and children 12 years and over; take 1 tablet every 4 to 6 hours while symptoms persist if pain or fever does not respond to 1 tablet, 2 tablets may be used do not exceed 6 tablets in 24 hours, unless directed by a doctor children under 12 years; ask a doctor

LOCATE US NEW SEARCH